# SDR CA061116002

- Difficulty date: November 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321002
- Part serial: 02050H2398
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOTIFED BY SOC (OPERATIONS) THAT AIRCRAFT WAS DIVERTING TO IND DUE TO CAPT FWD WINDSHIELD CRACKED AT 39,000 FEET ON OUTER PLY.  C/A - RAR CAPT W/S IAW CRJ 700 AMM 56-11-01 OPS CHECK LEAK CHECK GOOD.
